Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Limit shapes, real and imagined


Author: Andrei Okounkov
Journal: Bull. Amer. Math. Soc. 53 (2016), 187-216
MSC (2010): Primary 60F10, 81T13
Published electronically: August 20, 2015
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This is an introductory discussion of limit shapes, in particular for random partitions and stepped surfaces, and of their applications to supersymmetric gauge theories.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 60F10, 81T13

Retrieve articles in all journals with MSC (2010): 60F10, 81T13


Additional Information

Andrei Okounkov
Affiliation: Department of Mathematics, Columbia University, New York; Higher School of Economics, Moscow, Russia; and Institute for Problems of Information Transmission, Moscow, Russia
Email: okounkov@math.colunbia.edu

DOI: http://dx.doi.org/10.1090/bull/1512
Received by editor(s): March 27, 2015
Published electronically: August 20, 2015
Article copyright: © Copyright 2015 American Mathematical Society